RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 303, Pages 169–185 (Mi tm3949)  

Divisors of a quadratic form with primes

M. A. Korolev

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We obtain an asymptotic formula for the average number of divisors of the quadratic form $\mathcal A(x,y,z) = xy+xz+yz$, where $x$, $y$, and $z$ run through prime numbers from the interval $X<x,y,z\le 2X$.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968518040131

Full text: PDF file (256 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 303, 154–170

Bibliographic databases:

Document Type: Article
UDC: 511.331
Received: January 24, 2017

Citation: M. A. Korolev, “Divisors of a quadratic form with primes”, Harmonic analysis, approximation theory, and number theory, Collected papers. Dedicated to Academician Sergei Vladimirovich Konyagin on the occasion of his 60th birthday, Tr. Mat. Inst. Steklova, 303, MAIK Nauka/Interperiodica, Moscow, 2018, 169–185; Proc. Steklov Inst. Math., 303 (2018), 154–170

Citation in format AMSBIB
\Bibitem{Kor18}
\by M.~A.~Korolev
\paper Divisors of a quadratic form with primes
\inbook Harmonic analysis, approximation theory, and number theory
\bookinfo Collected papers. Dedicated to Academician Sergei Vladimirovich Konyagin on the occasion of his 60th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 303
\pages 169--185
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3949}
\crossref{https://doi.org/10.1134/S0371968518040131}
\elib{http://elibrary.ru/item.asp?id=37045259}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 303
\pages 154--170
\crossref{https://doi.org/10.1134/S0081543818080138}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000460475900013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85062542933}


Linking options:
  • http://mi.mathnet.ru/eng/tm3949
  • https://doi.org/10.1134/S0371968518040131
  • http://mi.mathnet.ru/eng/tm/v303/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Related presentations:
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:97
    References:4
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019